| Model Number |
MMT-332A |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
07/16/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that they experienced low blood glucose.The customer blood glucose level was 40 mg/dl at the time of incident.Customer reported that they did allege insulin pump was over delivering.Customer was using insulin pump system within 48 hours of reported low blood glucose event.Customer reported that it was unknown that auto mode feature was active or not at the time of event.Customer was neither in emergency room, nor admitted into hospital, nor was emergency medical service dispatched as a result of low blood glucose.Customer experienced the unexpected low blood glucose after she went swimming with the insulin pump.The customer was assisted with troubleshooting and declined for low blood glucose.The insulin pump will be and reservoir will not be returned for analysis.